# SDR 01FDEA00098

- Difficulty date: February 7, 2001
- Submitted: March 10, 2001
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- Aircraft time: 63,886 hours, 48,980 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rib
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, UPPER RUDDER, UPPER THRUST HINGE RIB FOUND CRACKED BY HFEC IN LEFT FWD LWR RADIUS.  *S/D*  REMOVED AND REPLACED RIB PER IAW BAC 727 51-30-2 AND BAC SB 727-55-68.
